MathSciNet Relay Station
MathSciNet bibliographic data
MR2304334 (2008h:53149) 53D35 (53D20)
Lin, Yi Examples of non-Kähler Hamiltonian circle manifolds with the strong Lefschetz property. Adv. Math. 208 (2007), no. 2, 699–709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement